Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Simple homotopy types for $(G, m)$-complexes
HTML articles powered by AMS MathViewer

by Micheal N. Dyer PDF
Proc. Amer. Math. Soc. 81 (1981), 111-115 Request permission

Abstract:

Let $G$ be a finite group. We use the fact that each element of the Whitehead group Wh$(G)$ may be represented by at most a $2 \times 2$ (nonsingular) matrix to deduce results about when simple homotopy type and homotopy type agree. As examples, we give complete descriptions of the simple homotopy types for $({Z_m} \times {Z_n},2)$-complexes, provided $S{K_1}(Z({Z_m} \times {Z_n})) = 0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q10, 55P15
  • Retrieve articles in all journals with MSC: 57Q10, 55P15
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 111-115
  • MSC: Primary 57Q10; Secondary 55P15
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589149-9
  • MathSciNet review: 589149